Skip to main content

Mixed inequalities for commutators with multilinear symbol


We prove mixed inequalities for commutators of Calderón–Zygmund operators (CZO) with multilinear symbols. Concretely, let \(m\in {\mathbb {N}}\) and \({\mathbf {b}}=(b_1,b_2,\ldots , b_m)\) be a vectorial symbol such that each component \(b_i\in \mathrm {Osc}_{\mathrm {exp}\, L^{r_i}}\), with \(r_i\ge 1\). If \(u\in A_1\) and \(v\in A_\infty (u)\) we prove that the inequality

$$\begin{aligned} uv\left( \left\{ x\in {\mathbb {R}}^n: \frac{|T_{\mathbf {b}}(fv)(x)|}{v(x)}>t\right\} \right) \le C\int _{{\mathbb {R}}^n}\Phi \left( \Vert {\mathbf {b}}\Vert \frac{|f(x)|}{t}\right) u(x)v(x)\,dx \end{aligned}$$

holds for every \(t>0\), where \(\Phi (t)=t(1+\log ^+t)^r\), with \(1/r=\sum _{i=1}^m 1/r_i\). We also consider operators of convolution type with kernels satisfying less regularity properties than CZO. In this setting, we give a Coifman type inequality for the associated commutators with multilinear symbol. This result allows us to deduce the \(L^p(w)\)-boundedness of these operators when \(1<p<\infty \) and \(w\in A_p\). As a consequence, we can obtain the desired mixed inequality in this context.

This is a preview of subscription content, access via your institution.


  1. Bernardis, A., Dalmasso, E., Pradolini, G.: Generalized maximal functions and related operators on weighted Musielak–Orlicz spaces. Ann. Acad. Sci. Fenn. Math. 39(1), 23–50 (2014)

    MathSciNet  Article  Google Scholar 

  2. Berra, F.: From \({A}_1\) to \({A}_\infty \): New mixed inequalities for certain maximal operators, Potential Anal. (2021, in press)

  3. Berra, F., Carena, M., Pradolini, G.: Mixed weak estimates of Sawyer type for commutators of generalized singular integrals and related operators. Mich. Math. J. 68(3), 527–564 (2019)

    MathSciNet  Article  Google Scholar 

  4. Cruz-Uribe, D., Martell, J.M., Pérez, C.: Weighted weak-type inequalities and a conjecture of Sawyer. Int. Math. Res. Not. 30, 1849–1871 (2005)

    MathSciNet  Article  Google Scholar 

  5. Duoandikoetxea, J.: Fourier analysis, Graduate Studies in Mathematics, vol. 29, American Mathematical Society, Providence, RI, 2001, Translated and revised from the 1995 Spanish original by David Cruz-Uribe

  6. García-Cuerva, J., Rubio de Francia, J.L.: Weighted norm inequalities and related topics, North-Holland Mathematics Studies, vol. 116, North-Holland Publishing Co., Amsterdam, 1985, Notas de Matemática [Mathematical Notes], 104

  7. IbañezFirnkorn, G.H., Rivera-Ríos, I.P.: Sparse and weighted estimates for generalized Hörmander operators and commutators. Monatsh. Math. 191(1), 125–173 (2020)

    MathSciNet  Article  Google Scholar 

  8. Krasnoselskiĭ, M.A., Rutickiĭ, J.B.: Convex functions and Orlicz spaces. In: Leo, F., Boron, P. (eds.) Translated from the First Russian. Noordhoff Ltd., Groningen (1961)

    Google Scholar 

  9. Li, K., Ombrosi, S., Pérez, C.: Proof of an extension of E. Sawyer’s conjecture about weighted mixed weak-type estimates. Math. Ann. 374(1–2), 907–929 (2019)

    MathSciNet  Article  Google Scholar 

  10. Lorente, M., Martell, J.M., Riveros, M.S., de la Torre, A.: Generalized Hörmander’s conditions, commutators and weights. J. Math. Anal. Appl. 342(2), 1399–1425 (2008)

    MathSciNet  Article  Google Scholar 

  11. Muckenhoupt, B.: Weighted norm inequalities for the Hardy maximal function. Trans. Amer. Math. Soc. 165, 207–226 (1972)

    MathSciNet  Article  Google Scholar 

  12. Pérez, C.: Endpoint estimates for commutators of singular integral operators. J. Funct. Anal. 128(1), 163–185 (1995)

    MathSciNet  Article  Google Scholar 

  13. Pérez, C.: On sufficient conditions for the boundedness of the Hardy–Littlewood maximal operator between weighted \(L^p\)-spaces with different weights. Proc. Lond. Math. Soc. (3) 71(1), 135–157 (1995)

    Article  Google Scholar 

  14. Pérez, C.: Sharp estimates for commutators of singular integrals via iterations of the Hardy–Littlewood maximal function. J. Fourier Anal. Appl. 3(6), 743–756 (1997)

    MathSciNet  Article  Google Scholar 

  15. Pérez, C., Trujillo-González, R.: Sharp weighted estimates for multilinear commutators. J. Lond. Math. Soc. (2) 65(3), 672–692 (2002)

    MathSciNet  Article  Google Scholar 

  16. Rao, M.M., Ren, Z.D.: Theory of Orlicz spaces, Monographs and Textbooks in Pure and Applied Mathematics, vol. 146. Marcel Dekker, Inc., New York (1991)

    Google Scholar 

  17. Sawyer, E.: A weighted weak type inequality for the maximal function. Proc. Amer. Math. Soc. 93(4), 610–614 (1985)

    MathSciNet  Article  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Fabio Berra.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

The authors were supported by CONICET, UNL and ANPCyT.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Berra, F., Carena, M. & Pradolini, G. Mixed inequalities for commutators with multilinear symbol. Collect. Math. (2022).

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI:


  • Multilinear symbol
  • Commutators
  • Young functions
  • Muckenhoupt weights

Mathematics Subject Classification

  • 42B20
  • 42B25